# SDR SWIA971933

- Difficulty date: August 14, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 17,748 hours, 23,814 cycles
- Engine: Pwa PW118B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Probe
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NH INDICATIONS VARY WITH EEC OFF FROM 48 - 85 PECENT IN CRUISE.  RETURNED TO SFO.  REPLACED BOTH NH GAUGE AND NH PROBE ON RIGHT ENGINE.  OPS CHECKS GOOD ON ENGINE RUN.  NH GAUGE P/N ON:  SEDL0C29M, S/N ON:  1321, S/N OFF:  156.
